# SDR 96FDEA01040

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505FE
- Make and model: Boeing 727-25
- Aircraft serial: 18276
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69144621
- Condition: Corrosion
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING ON NR0488, FOUND CORROSION ON SPLICE ANGLE AT BS 870 TERMINAL FITTING STR 9L FWD SIDE.  REMOVED SPLICE ANGLE ON FWD SIDE OF 870 TERMINAL FITTING, STR 9L AND REPLACED PER FEDEX SRM 51-10-1.
